# SDR UALA2013062004304

- Difficulty date: June 19, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 72,474 hours, 26,582 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT DAMAGED ROW 8.  REPLACED DAMAGE AREA, OPS CHECKED OK.
